# SDR FDEA201001120098

- Difficulty date: January 12, 2010
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- Aircraft time: 44,955 hours, 28,934 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Part number: 65162237
- Condition: Cracked
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 7 SLAT INBD OF INBD STOP PAD CRACKED.  REMOVED LOWER CHORD OF NR 7 SLAT IAW SRM REV 102 51-30-2.  FABRICATED REPAIR IAW SRM 51-30-5, 57-50-2.  INSTALLED IAW SRM REV 102, 51-30-2.
